# SDR ASAA2015031011431

- Difficulty date: March 10, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69387783
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT AT STA 500G AND S-27 POSITION FLOOR SUPPORT CORNER ANGLE BRACKET CORRODED.  ACFT GROUNDED.  R & R ANGLE BRACKET FS 500G, STR 27R IAW SRM 51-40 02-0.
